# SDR 95ZZZX1502

- Difficulty date: March 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5074R
- Make and model: Hughes 369D
- Aircraft serial: 1151D
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gear Tooth
- Part number: 369D2512711
- Condition: Failed
- Location: M/R Xmsn
- Part time: 472 hours
- Component: 369D25100505
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED A M/R TRANS CHIP LIGHT.  INITIAL INSPECTION FOUND A DOT SIZED CHIP.  THE AIRCRAFT WAS RUN UP AND AT 108 PERCENT FLIGHT IDLE A LOUD KNOCKING NOISE WAS HEARD FROM THE TRANSMISSION.  REMOVAL AND SUBSEQUENT DISASSEMBLY FOUND A 1 INCH SECTION OF A TOOTH MISSING FROM THE RING GEAR.  THIS TOOTH DAMAGED THE REST OF THE GEARS IN THE TRANSMISSION.
